1887

n Southern African Journal of HIV Medicine - Persistent dizziness and recurrent syncope due to HIV-associated Addison's disease : case report from a resource-limited setting

Volume 13, Issue 3
  • ISSN : 1608-9693
USD

 

Abstract

Addison's disease or primary adrenal insufficiency is a well-recognised fatal endocrine condition among HIV-infected patients. HIV infection is associated with adrenal gland destruction and profound disruption of the hypothalamicpituitary adrenal axis. We describe a case of HIV-associated Addison's disease in a 58-year-old newly diagnosed HIV-seropositive male patient, highlighting its occurrence in this era of the HIV/AIDS pandemic.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/m_sajhiv/13/3/EJC125447
2012-09-01
2016-12-09

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error